# SDR N6WA2025051301

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R ATTACH FLANGE JUST AFT OF FS319.    REPAIRED STRINGER 21R IAW GOJET REO C550-53MR-050-O.
